# SDR 20000424AP016

- Difficulty date: December 23, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PLAL7075T6511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK CORRODED BEYOND LIMITS AT FS 294.  REMOVED AND REPLACED SEAT TRACK AT FS 294, 11 INCH SECTION FROM FS 294 TO 305.  (M)
